Hi,I'm 17 years old and have been having problems with acne for 5 years now,I've been on decutan pills for 6months but they diddnt help,cause I got my acne again,I've used all cream and therapy I Coult possible try,and it diddnt help me much, so I'm now using this duac gel but I'm wondering what happens if I put it on irritadet skin of mine my acne is like... it starts being a pimple then it turns into itritiated skin and yea :/ im crying over how i look now... someone please help me.
No responses have yet been posted. Add your response to this question.
- Duac Information for Consumers
- Duac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Duac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Sep 2010 • 1 answer
Posted 9 Aug 2016 • 0 answers
Posted 31 Oct 2016 • 1 answer
Posted 1 Jul 2017 • 0 answers
Posted 4 Sep 2017 • 0 answers